Skip to content

Read user comments about the side effects, benefits, and effectiveness of Tecfidera oral.

Overall User Ratings

117 Total User Reviews

User Reviews

«Previous 16-20 of 90 Next»
Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/4/2014 2:05:27 PM

Reviewer: Warrior, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I have had MS for over 27 year. I have used every drug, almost. Really WANT tec to work. But am having symptoms: horrible bruises, blood in urine, pain in legs, sores in mouth. Could this be from tecfidera? The bruises are quite alarming-looking. I stopped it for now and plan to see my neuro. Any one have simiar experiences? And, the flushing, but I can deal with that.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/3/2014 4:03:59 PM

Reviewer: kel36, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
First day on drug no side effects.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/1/2014 8:35:10 PM

Reviewer: 25-34 Male on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have gone through 3 prior M.S medications and had progressively had active lesions come up on MRI's. Using this medication is simple and quite simple, leaving your day to day tasks easier to accomplish. My most current MRI showed less lesions that were active than any other I have had.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
7/25/2014 2:31:58 AM

Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Just diagnosed after 2 years and possibly 20, finally all the pieces fit. Not able to work. Started taking Tecfidera just a week ago. I've been taking the medication with peanut butter (suggested). I have had virtually no upset stomach. A couple of days ago, I had some mild itching. The doctor told me to take Benadryl. Today, some rash, redness on my face, intense itching all over. Took mo ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
7/20/2014 2:03:09 PM

Reviewer: Drew, 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
This is my 4th day on it, The first4 times I took it I thought I was going to scratch my skin off my entire body then about 15minutes after I took it this morning my body temp felt like it went to about 210 degrees and the itching/scratching began. Thank god my finger nails are very short or I would have been bleeding severely. Hopefully this will all go away with time.

«Previous 16-20 of 90 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
pregnancy test and calendar
Helping you get pregnant.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
psoriasis
How to keep flares at bay.
woman dreaming
What Do Your Dreams Say About You?
spinal compression fracture
Treatment options.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.